# SDR MASA200600276

- Difficulty date: January 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,442 hours, 12,797 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 08582831
- Condition: Inoperative
- Location: Nr 2
- Part time: 1,939 hours, 1,789 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7201 IAD, ABORTED TAKEOFF DUE TO IDG NR 2 CAUTION.  MX PLACED ON MEL.  MX REMOVED AND REPLACED NR 2 IDG.
